Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, 2000, Issue 9, Pages 186–189
DOI: https://doi.org/10.14498/vsgtu48
(Mi vsgtu48)
 

This article is cited in 7 scientific papers (total in 7 papers)

Short Communication
Mechanics of Solids

Nonlinear stochastic creep problem of a thick-walled spherical shell

N. N. Popov

Samara State Technical University
Full-text PDF (167 kB) Citations (7)
(published under the terms of the Creative Commons Attribution 4.0 International License)
References:
Document Type: Article
UDC: 539.376
Language: Russian
Citation: N. N. Popov, “Nonlinear stochastic creep problem of a thick-walled spherical shell”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 9 (2000), 186–189
Citation in format AMSBIB
\Bibitem{Pop00}
\by N.~N.~Popov
\paper Nonlinear stochastic creep problem of a thick-walled spherical shell
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2000
\vol 9
\pages 186--189
\mathnet{http://mi.mathnet.ru/vsgtu48}
\crossref{https://doi.org/10.14498/vsgtu48}
Linking options:
  • https://www.mathnet.ru/eng/vsgtu48
  • https://www.mathnet.ru/eng/vsgtu/v9/p186
  • This publication is cited in the following 7 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Statistics & downloads:
    Abstract page:264
    Full-text PDF :180
    References:26
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024